# SDR DALA2021041402195

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,834 hours, 31,075 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Ram Air Outlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 CRACK STRUCTURE INTERNAL ON LH AND RH RAM AIR OUTLET IN AIR CONDITIONING BAY. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER ER/A 566831-14MA REV.ORIGINAL AND A320 SRM 51-42-11. (1780765)
